MathSciNet Relay Station
MathSciNet bibliographic data
MR1847173 47D06 (45N05 47A50 47B65)
Lizama, Carlos On approximation and representation of $K$-regularized resolvent families. Integral Equations Operator Theory 41 (2001), no. 2, 223–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement